MathSciNet Relay Station
MathSciNet bibliographic data
MR2105765 28A78 (28A80)
Cabrelli, Carlos; Mendivil, Franklin; Molter, Ursula M.; Shonkwiler, Ronald On the Hausdorff $h$-measure of Cantor sets. Pacific J. Math. 217 (2004), no. 1, 45–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement